MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that after the autopulse platform (sn 37542) was cleaned following the call and a new lifeband was installed to return the device to service, the platform displayed user advisory 12 (lifeband not present).During troubleshooting, the lifeband and the battery were removed and reinstalled multiple times; however, the ua12 message continued to appear.There was no patient involvement.
 
Additional Manufacturer Narrative
The device associated with this complaint has been received, however, the investigation is pending.A follow-up report will be filed when the investigation has been completed.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6) displayed the user advisory (ua) 12 (lifeband not present) error message was confirmed during archive review but not during functional testing.The customer's reported complaint was not reproduced.The autopulse platform functioned as intended.The reported ua12 message might be due to the lifeband not being fully inserted and locked when the platform is powered on, and likely attributed to user error.A review of the archive data showed a ua12 advisory message on the reported event date, confirming the reported complaint.The customer's reported ua12 error was not reproduced during the functional testing.The lifeband clip detect switch inspection shows that the switch lever was able to close and is in a parallel position.The platform was verified using a standard belt test clip aid.The platform was tested and operated as intended without a ua12 error message.User advisory is normally a clearable error message and is designed into the autopulse platform to alert the operator that autopulse has detected one of several conditions.User advisory is normally a clearable error message.Per the battery hangtag - advisory codes description and action, user advisory 12 is an indication that the autopulse has detected that the lifeband is not properly installed.The recommended actions to take for this type of user advisory are: ensure that the band clip (underneath the device) is properly seated in the drive shaft can freely rotate after insertion.Following service, the autopulse platform underwent the run-in test using the 95% patient large resuscitation test fixture (lrtf) with the known-good test battery, without any faults or errors.The autopulse platform passed final testing without any faults or errors.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key24634862
Report Number3010617000-2026-00149
Device Sequence Number8698253
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown